If your physician is injecting the same amount of Botox and you are getting less and less of an effect, you may be developing blocking antibodies to the Botox. Usually, Botox will last somewhat longer between injections in someone who has received multiple Botox visits as the body has difficulty re-establishing new nerve-muscle connections. However, if you are finding that Botox is working less and less, and you are receiving the same or increaed dosages, you may be developing antibodies.
A recommendation for the crow's feet area, would be to have filler injections. The should be injected superficially by an experienced injector. Too superficial and there may be "beading". The collagen fillers are a little more likely to cause this beading,. However, if you develop beads, you will not be disfugured by the bluish hue of a hyaluronic acid filler. Incidentally, very little filler is needed in this area. I usually try to top off injections elsewhere by using fillers in the crow's feet area.